MathSciNet Relay Station
MathSciNet bibliographic data
MR2436870 (2009i:46062) 46E35 (26D10 26D15 35B45)
Balinsky, A.; Evans, W. D.; Hundertmark, D.; Lewis, R. T. On inequalities of Hardy-Sobolev type. Banach J. Math. Anal. 2 (2008), no. 2, 94–106.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement